# SDR WVER2017072603

- Difficulty date: July 26, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 16,777 hours, 15,639 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: SH67031876
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, FUSELAGE SIDE, AFT MOST LANDING GOUGED BY RETAINING PIN. REPAIRED HINGE IAW REO 670-53-21-582, REV -E, DATED 2017-06-05.
